The twists and turns of life

Life truly is an adventure. Sometimes an annoying one that I’d rather be done with, and sometimes a joyride that one doesn’t want to end. At the end of the day, that’s exactly what adventure is, isn’t it? The hardships and the beauties is what makes the book an interesting read, other than a life that just, well, happened without any real test or growth of character.

I hate being me sometimes, I really do. Mostly because it seems like it makes life unnecessarily hard. Granted, it makes the book more interesting, but seeing as my life is not a book, but rather the every-days of my, well, life; the frustrations just get a a little overwhelming. Tomorrows picture with take those days into account I guess.

Going back to the question at hand, I have since my last post started several new adventures. The first being that I’ve finally started going to a psychiatrist with the purpose to start medicating myself. It’s been a long time coming I think, considering how much I’ve been struggling with my mood swings lately, but I seem to have found a good psychiatrist, which helps. She didn’t want to diagnose me all too quickly, which I respect (I’ve have too many misdiagnoses as a result of them), but after a few meetings she came to the same conclusion as me, which is that I’m bipolar. It’s a little bit of a relief actually, to finally have it properly diagnosed, not by me or a psychiatrist who makes a decision that I must be without even talking to me first and then sends me to a doctor who doesn’t have any bedside manners, but by a psychiatrist who took the time, and actually wanted to help. The outcome is that I’ll be starting on the most regular of medications for bipolarity type 2 in two weeks. Talk about adventure with this pill by the way…

(from wikipedia)
“Lamotrigine prescribing information has a black box warning about life-threatening skin reactions, including Stevens–Johnson syndrome, DRESS syndrome and toxic epidermal necrolysis.”
Meaning that there’s a chance I’ll get skin problems that could be life threatening.
Luckily, “nearly all cases appear in the first 2 to 8 weeks of therapy and if medication is suddenly stopped then resumed at the normal dosage”, which is why the doctor and I decided to wait a few weeks before I started taking it as she wanted to be back from her vacation before she started me on it. Pretty freaky stuff though, none the less.

Lets hope for the best shall we? 🙂

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s